Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/74678
Title: Dynamic analysis of a hybrid bioeconomic plankton system with double time delays and stochastic fluctuations
Authors: Liu, C 
Yu, L
Zhang, Q
Li, Y
Keywords: Bioeconomic plankton system
Singularity induced bifurcation
Stochastic Hopf bifurcation
Stochastic stability
Issue Date: 2018
Publisher: Elsevier
Source: Applied mathematics and computation, 2018, v. 316, p. 115-137 How to cite?
Journal: Applied mathematics and computation 
Abstract: In this paper, we establish a double delayed hybrid bioeconomic plankton system with stochastic fluctuations and commercial harvesting on zooplankton, where maturation delay for toxin producing phytoplankton and gestation delay for zooplankton are considered. Stochastic fluctuations are incorporated into the proposed system in form of Gaussian white noises to depict stochastic environmental factors in plankton system. For deterministic system without double time delays, existence of singularity induced bifurcation is studied due to variation of economic interest of commercial harvesting, and state feedback controllers are designed to eliminate singularity induced bifurcation. For deterministic system with double time delays, positivity and uniform persistence of solutions are studied, and some sufficient conditions associated with asymptotic stability of interior equilibrium are investigated. For stochastic system without double time delays, stochastic stability and existence of stochastic Hopf bifurcation are discussed based on singular boundary theory of diffusion process and invariant measure theory. For stochastic system with double time delays, existence and uniqueness of global positive solution are investigated, and asymptotic behaviors of the interior equilibrium are studied by constructing appropriate Lyapunov functions. Numerical simulations are carried out to validate theoretical analysis.
URI: http://hdl.handle.net/10397/74678
ISSN: 0096-3003
EISSN: 1873-5649
DOI: 10.1016/j.amc.2017.08.019
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

5
Last Week
0
Last month
Citations as of Mar 21, 2019

WEB OF SCIENCETM
Citations

5
Last Week
0
Last month
Citations as of Mar 22, 2019

Page view(s)

105
Last Week
0
Last month
Citations as of Mar 20, 2019

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.